My 22 year old son is medication compliant and still suffering so much. he hears voices during episodes he gets at least 4 days a weak where he has tremors and is completely out of it. Most of his days he spends in his room on his computer playing games and watching tv. He has no social interaction except with me. Feeling so hopeless, any suggestion?
Definitely let his doctor know all of the symptoms you see daily. It sounds like his meds need to be re evaluated either -type, dosage or combination. It is terrific that your son is compliant but it sounds like the meds aren’t quite right yet. I hope his doctor can make effective adjustments in the near future. It took more than 4 years of trial and error, before my son was given the right meds that eventually lead to the wellness he has today. My very best to you and your son.
Totally agree, this sounds like a medication issue. May be that he needs a higher dose of what he is currently on, or another added to it or a total change in meds. Keep a journal of everything that is going on so that the Dr. can see his day to day. Even if for just a week. It’s too easy to forget some important details while at the Dr.'s appointment. Best of luck to you, and don’t give up. There is hope and peace for your son when they get this right.
Thanks for your replies. We do keep all doctor’s appts. and when doctor suggests my son tries a new med., my son always refuses. This is the third med. combo he has been on and has the least bad side effects. One of the meds he tried have him such bad tremors that he had to be hospitalized for a few days. I feel so sad that my son is so socially withdrawn and stays in his room so much. So much heartache with this disease, but we still try to be positive.
Tremors. are not good, make sure doctor knows. Probably the meds., My son is on Olanazpine, and outside of putting on alot of weight, seems to work. I think not socializing is common, but my son enjoys family He only has one friend, that he sees once in awhile, all the numerous other friends were affected by his disease of SZ.